BibTeX record journals/siamsc/ShankarKF18

download as .bib file

@article{DBLP:journals/siamsc/ShankarKF18,
  author    = {Varun Shankar and
               Robert M. Kirby and
               Aaron L. Fogelson},
  title     = {Robust Node Generation for Mesh-free Discretizations on Irregular
               Domains and Surfaces},
  journal   = {{SIAM} J. Sci. Comput.},
  volume    = {40},
  number    = {4},
  pages     = {A2584--A2608},
  year      = {2018},
  url       = {https://doi.org/10.1137/17M114090X},
  doi       = {10.1137/17M114090X},
  timestamp = {Thu, 30 Jul 2020 14:28:44 +0200},
  biburl    = {https://dblp.org/rec/journals/siamsc/ShankarKF18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics